# SDR AALA20160225002

- Difficulty date: February 25, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 49,394 hours, 20,071 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INNER BILGE SKIN HAD 5 AREAS OF WEAR ON SKIN, BETWEEN STATIONS 727E & 727F, BL0.  INSTALLED PERMANENT REPAIR DOUBLER IAW SRM 53-00-01-2R PROCEDURE 3.  ACFT IN BASE MX.
